MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; CADIERE FORCEPS
Model Number 430300-02
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted radical extraperitoneal prostatectomy without lymphadenectomy surgical procedure, non-intuitive motions occurred on an instrument (k10250918-0025) that was installed on universal surgical manipulator (usm) 2.A technical support engineer (tse) was contacted by the customer for troubleshooting.The tse checked the system logs and found several engagement errors recorded on usm 2.The tse asked the customer to reseat the sterile adapter and instrument on usm 2.The caller stated that the issue persisted.The tse then asked the customer to install a different instrument on usm 2.The caller reported that with a different instrument the issue was resolved.The tse asked the caller to re-install the affected instrument on usm 2.The caller stated that the issue reappeared, confirming that the problem was related to the cadiere forceps instrument.The procedure was completing as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the surgeon's head was inside the viewer and the issue occurred while the surgeon was trying to manipulate instruments.The instrument did not move in the intended direction, left observed direction equaled right.There were no collisions observed.The issue was resolved by using a backup instrument.

Brand Name
ENDOWRIST SP
Common Device Name
CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24328478
Report Number2955842-2026-04100
Device Sequence Number10030495
Product Code NAY
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430300-02
Device Catalogue Number430300
Device Lot NumberK10250918 0025
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale